Armo vs moda, which one is more likely to cause rash?

Hey y’all I use afinils for ADD and chronic fatigue. I started using daily in the last couple months because of struggling with executive functioning and energy levels and it’s helped. I also switched from modafinil to armodafinil because it lasts longer. I developed a mild rash on one arm during this period. I assume this is from the daily use but I’m wondering if armodafinil could be more likely to cause this side effect than modafinil. The rash doesn’t bother me at all at this point but if it spreads I’ll have to look into switching meds. Read More

3 thoughts on “Armo vs moda, which one is more likely to cause rash?

  • *This comment is automatically added to all posts for visibility*

    **Reminder:** Vendor and source discussion for modafinil/armodafinil/Flmodafinil is not allowed. If your post contains references to modafinil/armodafinil/Flmodafinil vendors or sources, please make sure they get removed.

    *I am a bot, and this action was performed automatically. Please [contact the moderators of this subreddit](/message/compose/?to=/r/afinil) if you have any questions or concerns.*

Leave a Reply